Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Pimples enlarged after taking isotreinoin, stopped. How to get rid of pimples and scars ?

Sir, I am facing too much problem from pimples since 6 years ago. Now I am 22 years old. Due to this problem i had visited to doctor 2 year ago. He first gave me medicine to put on my face. I used this medicine on my face for one month. It didn t work so he gave me isotretinoin to eat one tablet per day. I ate this isotretinoin for 1 month. But my pimples were enlarged and i was suffered a lot from this medicine. So i stopped eating isotretinoin medicine and then i did not meet that doctor again. Now, I am not consulting anyone. There are many pimples and scars on my face. How can i get out from pimple and their associated scars?
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
You should have consulted the same dermatologist again. Sometimes the acne, especially the inflammatory type, get worse with isotretinoin but ultimately improve on continuation of therapy.
As you told that the acne have scarring tendency, you must consult a dermatologist and initiate the treatment again, because it is easy to treat acne rather than treating the consequent scars.
Dr. Ajit Singh Kulhari
MD - Skin & VD
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor